Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Amenability and exactness for dynamical systems and their $C^{*}$-algebras


Author: Claire Anantharaman-Delaroche
Journal: Trans. Amer. Math. Soc. 354 (2002), 4153-4178
MSC (2000): Primary 46L05, 46L55
DOI: https://doi.org/10.1090/S0002-9947-02-02978-1
Published electronically: June 4, 2002
MathSciNet review: 1926869
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the relations between amenability (resp. amenability at infinity) of $C^{*}$-dynamical systems and equality or nuclearity (resp. exactness) of the corresponding crossed products.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 46L05, 46L55

Retrieve articles in all journals with MSC (2000): 46L05, 46L55


Additional Information

Claire Anantharaman-Delaroche
Affiliation: Département de Mathématiques, Université d’Orléans, B. P. 6759, F-45067 Orléans Cedex 2, France
Email: claire@labomath.univ-orleans.fr

DOI: https://doi.org/10.1090/S0002-9947-02-02978-1
Keywords: Amenability, Exactness, Nuclearity, $C^{*}$-dynamical systems, Crossed products
Received by editor(s): March 19, 2001
Published electronically: June 4, 2002
Article copyright: © Copyright 2002 American Mathematical Society